RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2012, Volume 19, Number 6, Pages 101–106 (Mi mais274)  

Polyhedral Graphs of GRAPH PARTITIONING and COMPLETE BIPARTITE SUBGRAPH Problems

A. I. Antonov, V. A. Bondarenko

P. G. Demidov Yaroslavl State University

Abstract: We provide an effective description of graphs of polyhedra for GRAPH PARTITIONING and COMPLETE BIPARTITE SUBGRAPH problems. We establish the fact, that the clique number for each of this problems increases exponentially with the dimension of the space.

Keywords: polyhedra of combinatorial problems, adjacency of vertices, clique number of graph of polyhedron.

Full text: PDF file (447 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.1
Received: 17.09.2012

Citation: A. I. Antonov, V. A. Bondarenko, “Polyhedral Graphs of GRAPH PARTITIONING and COMPLETE BIPARTITE SUBGRAPH Problems”, Model. Anal. Inform. Sist., 19:6 (2012), 101–106

Citation in format AMSBIB
\Bibitem{AntBon12}
\by A.~I.~Antonov, V.~A.~Bondarenko
\paper Polyhedral Graphs of GRAPH PARTITIONING and COMPLETE BIPARTITE SUBGRAPH Problems
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 6
\pages 101--106
\mathnet{http://mi.mathnet.ru/mais274}


Linking options:
  • http://mi.mathnet.ru/eng/mais274
  • http://mi.mathnet.ru/eng/mais/v19/i6/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:219
    Full text:76
    References:77

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018